Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    aceinsports is offline New Member
    Join Date
    Jul 2005
    Posts
    14

    reddness after each infection...ideas please

    hello,

    i am on the 5th week of my test e/ deca cycle

    1cc 200mg testosterona
    1.5cc QV deca

    i use all 21 guage needles and combine the test and deca... my shots all work out fine but a 1-2 days after, i get a red "rash" where i injected, along with a pretty swolen muscle. i have shot, l glute, r glute, l glut, r thigh.

    the red spot is warm but the doc said it isnt an infection, where ever blood flows, your skin will feel warm.

    does anyone know why this is happening?

    the rash goes away in about 6 days. the pain is immense on about day 2. i know i shot 2.5cc in thigh for first time, a little much, but i didnt want to split shots.

    i am 22, 6'6", started 203, now 218, not bad for not hitting prime gain zone yet.

  2. #2
    aceinsports is offline New Member
    Join Date
    Jul 2005
    Posts
    14

    deca

    the deca is 300mg

    so 200 mg test
    450 deca

    first cycle

  3. #3
    aceinsports is offline New Member
    Join Date
    Jul 2005
    Posts
    14
    bump plz i am headed to sleep

  4. #4
    Join Date
    Oct 2005
    Location
    Beyond Swole
    Posts
    1,299
    Your body is having an adverse reaction. Take the old "cause and effect" route. The effect is a rash, what's the cause? Think out all your possibilities. Do you prep injection site with alchohol swab? Do you swab after injection? You may just have a slight allergic reaction to the specific drug you are taking? 21g is sorta big btw, not implying that's the cause. 23g is better for glutes. Did you actually go to the doc? Sounds like a phone diagnosis to me and I'm guessing he woulda said something about the rash?

  5. #5
    aceinsports is offline New Member
    Join Date
    Jul 2005
    Posts
    14
    yea i went to the doc, he thinks it is just my muscle, i swab after everything.

  6. #6
    Join Date
    Oct 2005
    Location
    Beyond Swole
    Posts
    1,299
    Problem solved. Next.

  7. #7
    snowman's Avatar
    snowman is offline Senior Member
    Join Date
    May 2002
    Location
    Portugal
    Posts
    1,148
    I agree with NYC..By the way, you should have more test, less deca , NOT the way you have it... if you want to run it that low, UP the test, lower the deca ( 400 test / 300 Deca) ... JMO.

  8. #8
    Tazwell's Avatar
    Tazwell is offline Senior Member
    Join Date
    Jul 2004
    Location
    TEXAS
    Posts
    1,100
    haha you're title to this thread says "redness after each infection".. it's like yea, you get redness from an infection but it is the least of your worries.

  9. #9
    Big's Avatar
    Big
    Big is offline Retired~ AR-Hall of Famer ~ "Enforcer"
    Join Date
    Dec 2005
    Posts
    28,653
    When I first read the title I was thinking the same thing.

  10. #10
    onehundredk's Avatar
    onehundredk is offline Member
    Join Date
    Nov 2005
    Location
    gym
    Posts
    673
    Quote Originally Posted by snowman
    I agree with NYC..By the way, you should have more test, less deca, NOT the way you have it... if you want to run it that low, UP the test, lower the deca ( 400 test / 300 Deca) ... JMO.
    ALWAYS

  11. #11
    LORDBLiTZ Guest
    More test, Less deca .

    First off, 21g is over kill. Second, you're using dirty mexican gear. That's the problem right there.

  12. #12
    devil1's Avatar
    devil1 is offline Jacked Jarhead
    Join Date
    Jun 2004
    Location
    working:(
    Posts
    3,355
    Quote Originally Posted by LORDBLiTZ
    More test, Less deca .

    First off, 21g is over kill. Second, you're using dirty mexican gear. That's the problem right there.
    i agree, pins are so cheap, buy some 25's or something. as far as the redness i was getting the samething from tren . all was ok though.

  13. #13
    aceinsports is offline New Member
    Join Date
    Jul 2005
    Posts
    14

    lol...sorry

    i meant...reddness after each injection

  14. #14
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    Sounds like an allergic reaction, try to back down the mgs on the next injection to see what happens...

  15. #15
    duke911 is offline Junior Member
    Join Date
    Apr 2005
    Location
    Texas
    Posts
    118
    my whole cycle was that way until about the last 2 weeks. Delts were the worst. felt like i had a golf ball in there. Just work through it, it will be over before you know it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •